# SDR FDEA201110154518

- Difficulty date: October 15, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 36,832 hours, 11,716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BILGE AREA OF S45R, SKIN CORRODED BETWEEN FR 38.2 AND FR 39.  CUT OUT THE DAMAGED AREA. REPAIRED  WITH DOUBLER AND FASTENERS IAW SRM 53-10-14. REPAIR CLASSIFIED AS MAJOR IAW G.M.M. 6-2-100.
